Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from piles, bleeding in stools npot stopping. Prescribed Dicyene, Thank OD and a cream, no help. What next ?

Hi, i am suffering from piles for the past 6/7 years and rarely once in a year, I use to get blood stream in my stool and after medication for 3/4 days, it stop. But for the last 1.5 months I am bleading and after taking medicine, its not stopping. Presently a doc prescibed me an antibiotic , dicyene, thank od, and a cream. for last 2 days I am taking this medicine but still bleeding is not stopping. what should I do next. I don t want surgerry
Asked On : Thu, 28 Feb 2013
Answers:  2 Views:  986
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Bleeding piles indicates severe enlargement of piles and abrasions during passing of stool.
You have to take stool softener to avoid abrasions during passing of stool.
Apply cream containing ethamsylate,lignocaine,zinc.
Continue antibiotic and other medicines.
Avoid oily,hard and junk food.Take more simple,liquid diet.
If symptoms persist than go for stapler surgery.
Consult surgeon for further management.
Answered: Wed, 21 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor